Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online
Ask a Urologist   »  

Suggest treatment for pain in the kidney area and vomiting

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9694 Questions
Question
I feel a lot pain in my kidney area I drink cranberry juice but not total help and I can not hold in foods

do i need to go to emercecy room now
Mon, 28 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 34 minutes later
Brief Answer:
Pain and vomiting is mostly due to stone either in Kidney or Ureter .

Detailed Answer:
Hello
Thanks for query .

Pain in kidney area associated with vomiting is most likely to be due to stone either in Kidney or Ureter and needs to get investigated .

I would suggest you to visit Er and get following basic tests done to confirm the diagnosis and to decide further course of action
1) Urine routine and culture.
2) Ultrasound scanning of abdomen and pelvis
3) Serum PSA.

Further treatment will depend upon result of these tests and final diagnosis.
Till then you can take pain killers like Brufen .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor